# SDR NI6R201809030051

- Difficulty date: August 29, 2018
- Submitted: September 3, 2018
- Operation: General aviation
- Aircraft: N475NA
- Make and model: Bac 146200A
- Aircraft serial: E2192
- Aircraft time: 36,721 hours, 30,877 cycles
- Engine: Lyc ALF502R5
- Engine time: 20,527 hours, 22,111 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304018
- Part serial: LF05074AC
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 20,527 hours, 22,111 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E

## Discrepancy

DURING TAKEOFF ROLL AT APPROX. 90KTS A MASTER CAUTION (AMBER ALERT) WAS TRIGGERED BY THE NR 1 GENERATOR DROPPING OFFLINE, FOLLOWED SHORTLY BY A MASTER WARNING (RED ALERT) TRIGGERED BY LOW OIL PRESSURE ON THE NR 1 ENGINE.  THE CALL WAS MADE TO CONTINUE INTO THE AIR, AN EMERGENCY WAS DECLARED AND THE ENGINE WAS SECURED.  THE CREW REPORTED THAT AT THE TIME OF THE MASTER WARNING N1 WAS AT 14% AND THE TGT WAS AT 990 DEGREES.  THE ENGINE WAS CHANGED AND IS AWAITING INSPECTION.
